# SDR AALA201907299016

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 20,404 hours, 8,168 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF, WE RECEIVED ENG 1 & 2 EGT OVER LIIMIT. ENGINE 1 - 972 DEGREES FOR 18 SECONDS. ENGINE 2 - 972 DEGREES FOR 21 SECONDS. (ECAM ACTION INSTRUCTED TO SHUTDOWN ENG.). MAINTENANCE ACCOMPLISHED BOROSCOPE ON #1 AND #2 ENGINE FOR HIGH EGT IAW AMM 72-00-00-200-008 & AMM 72-53-00-290-003-A6. FOUND BOTH ENGINES WITHIN LIMITS.
